American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] P. McMullen. On zonotopes . Trans. Amer. Math. Soc. 159 (1971) 91-109. MR 0279689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. W. Purdom and J. H. Williams. Cycle length in a random function . Trans. Amer. Math. Soc. 133 (1968) 547-551. MR 0228032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Kelly and David Merriell. A class of graphs . Trans. Amer. Math. Soc. 96 (1960) 488-492. MR 0115932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. C. Bose and S. S. Shrikhande. On the construction of sets of mutually orthogonal Latin squares and the falsity of a conjecture of Euler . Trans. Amer. Math. Soc. 95 (1960) 191-209. MR 0111695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George N. Raney. Functional composition patterns and power series reversion . Trans. Amer. Math. Soc. 94 (1960) 441-451. MR 0114765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oystein Ore. Graphs and subgraphs. II . Trans. Amer. Math. Soc. 93 (1959) 185-204. MR 0110650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. R. Hughes. Collineations and generalized incidence matrices . Trans. Amer. Math. Soc. 86 (1957) 284-296. MR 0093730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1